Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering with avasular nercosis on hip bones post treatment of papillary carcinoma, thyroid gland removal. Treatment advise?

Dear sir/madam ! I am fighting with avascular necrosis of both hip bones since 2009 , after treatment of papillary carcinoma , removal of both thoride glands and radiation . can you help me . brief history is as below . Personal Details: Name: Muhammad Shoaib Age: (years) 32 Sex: Male / Female M Marital Status: Single / Married / Divorcee / Other Married (Two Kids) Nationality: Pakistan Height: feet / inches 5.7 Weight: Kilograms 78 Blood pressure: 80/140 Dependence on: Alcohol / Drugs / Smoking / Tobacco / Coffee / Tea:- Smooking Profession: INFORMATION TECHNOLOGY Address: 8-GHAZALI PARK WAHDAT COLONY LAHORE PAKISTAN Tel. Nos.: +92-322-0000 E-mail: YYYY@YYYY
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Dear sir,
After going through the details that you have sent I would advise you to undergo bilateral hip replacement. As the avascular necrosis of hips is not reversible you will require to replace the heads of femur (The ball shaped bones) in order to save the acetabulum (the saucer shaped bone in the hip in which the heads of femur rest). Presently if you keep walking on the arthritic hips the chances of injury to the acetabulum increase and then they might have to replace them also. I would advise you to meet a competent joint replacement surgeon who will guide you further.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor